A Generalization of the Fixed Point Theorem of Bhola and Sharma
Mathematica balkanica, Tome 9 (1995) no. 2-3, p. 113
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1995_9_2-3_a1,
author = {Mustafa Telci and Kenan Tash and Brian Fisher},
title = {A {Generalization} of the {Fixed} {Point} {Theorem} of {Bhola} and {Sharma}},
journal = {Mathematica balkanica},
pages = {113},
year = {1995},
volume = {9},
number = {2-3},
url = {http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a1/}
}
Mustafa Telci; Kenan Tash; Brian Fisher. A Generalization of the Fixed Point Theorem of Bhola and Sharma. Mathematica balkanica, Tome 9 (1995) no. 2-3, p. 113. http://geodesic.mathdoc.fr/item/MABA_1995_9_2-3_a1/